Přejít na obsah
Tylenol Sinus Plus Headache Daytime 24 Caplets (6 Pack)

Price:

1 418,50 Kč


Tylenol Sinus Plus Headache Daytime 24 Caplets (6 Pack)

https://nutricity.cz/shop/brswif37a4fr43do-tylenol-sinus-plus-headache-daytime-24-caplets-6-pack-225035 https://nutricity.cz/web/image/product.template/225035/image_1920?unique=c458b4c

Stock Expiry Date*: 06-09-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Sinus Headache
  • Nasal Congestion
  • Sinus Pressure

1 418,50 Kč 1418.5 CZK 1 418,50 Kč Včetně daně

Not Available For Sale

(236,42 Kč / events)

Displayed price includes all duties & taxes.

  • Počet jednotek
  • Formulář položky
  • Výhody produktu
  • Počet položek
  • Dávkování
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • Název typu balení
  • Název značky
  • Popis věku
  • Číslo části výrobce
  • Cílová část těla

Tato kombinace neexistuje.

Kontaktujte nás
Sinusová medicína
Složení Carnaubský vosk, Hypromelosa, Stearát hořečnatý, Mikrokrystalická celulosa, chutě, Kukuřičný škrob, Polyethylenglykol, Sorbát draselný, polysorbát 80, powdered cellulose, FD&C red no. 40 aluminum lake, FD & C Blue No. 1 Hliníkové jezero, D&C yellow no. 10 aluminum lake, Active (in each caplet): Acetaminophen 325mg...Purpose: Pain Reliever/Fever Reducer, Phenylephrine HCl 5mg...Purpose: Nasal Decongestant. Inactive: Anhydrous Citric Acid, Pregelatin
Aktivní složky Acetaminofen 325 Mg, Guaifenesin 200 Mg, Fenylefrin Hcl 5 Mg
Počet jednotek Počet
Formulář položky Tableta
Výhody produktu Umývání
Počet položek 6
Dávkování Tablety
Výrobce MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC
Typ výrobku Sinusová medicína
Specifické použití pro produkty Sinusový tlak
Název typu balení Kolonka
Název značky Tylenol
Popis věku Dospělí
Číslo části výrobce PPAX1314855
Cílová část těla Celé tělo
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


Uses: Temporarily relieves these symptoms associated with hay fever or other respiratory allergies and the common cold: headache; sinus congestion and pressure; nasal congestion; minor aches and pains. Helps decongest sinus openings and passages. Promotes sinus drainage. Helps clear nasal passages. Temporarily reduces fever.

Important information

Safety Information

Liver Warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250mg acetaminophen) in 24 hours. Severe liver damage may occur if you take: more than 4,000mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure

Ingredients

Active (in each caplet): Acetaminophen 325mg...Purpose: Pain Reliever/Fever Reducer, Phenylephrine HCl 5mg...Purpose: Nasal Decongestant. Inactive: Anhydrous Citric Acid, Carnauba Wax, Corn Starch, D&C Yellow No. 10 Aluminum Lake, FD&C Blue No. 1 Aluminum Lake, FD&C Red No. 40 Aluminum Lake, Flavors, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Potassium Sorbate, Powdered Cellulose, Pregelatin

Directions

Do not take more than directed (see overdose warning). For adults and children 12 years and older, take 2 caplets every 4 hours. Swallow whole; do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. For children under 12 years, ask a doctor.,Other Information: Store between 20-25C (68-77F). Do not use if carton is opened or if blister unit is broken.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

5.7 x 4.7 x 3.1 inches; 5.61 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.